# SDR USAA2012092500025

- Difficulty date: September 24, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 72,821 hours, 32,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED WALL MOUNTED R2 EMERGENCY LIGHT IAW AIRBUS MAINTENANCE MANUAL 33-51-13.
